# SDR A6WA200840520

- Difficulty date: June 10, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 12,300 hours, 11,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Hydraulic  Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 2 HYDRAULIC SUPPORT BRACKETS CRACKED ON THE AFT LOWER EDGE.  REPAIR PERFORMED ON NR 1 AND NR 2 HYDRAULIC MANIFOLD SUPPORT BRACKETS IAW CRJ 200 REO 601R-53-61-031 REV A.  (A)
